# SDR ASOA201708161851

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH67032170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SILL CORRODED AT FS 282.00 RBL 42. COMPLIED WITH EC/TC REO 670-53-00-390 AND REO 670-53-00-390.
